MAUDE Adverse Event Report: RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE

RESPIRONICS, INC. SIMPLYGO OXYGEN CONCENTRATOR; GENERATOR, OXYGEN, PORTABLE
Model Number 1068987
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Codes Cardiac Arrest (1762); No Code Available (3191)
Date of Event 08/30/2017
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer received information alleging a simplygo oxygen concentrator was not producing oxygen.The patient was admitted to the hospital.The device has yet to be returned to the manufacturer for evaluation.A follow up report will be filed when the manufacturer has completed the investigation.
 
Additional Manufacturer Narrative
The manufacturer previously reported a simplygo oxygen concentrator was not producing oxygen and the patient was admitted to the hospital.The patient reportedly had a heart attack and cardiopulmonary resuscitation was performed.Repeated attempts to have the device returned for evaluation and investigation were unsuccessful.The manufacturer believes they will be unable to gather additional information.The manufacturer is submitting a final report at this time.If pertinent information becomes available to the manufacturer at a later date, an addendum to this final report will be filed.

Brand Name
SIMPLYGO OXYGEN CONCENTRATOR
Common Device Name
GENERATOR, OXYGEN, PORTABLE
Manufacturer (Section D)
RESPIRONICS, INC.
175 chastian meadows court
kennesaw GA 30144 3724
MDR Report Key7049011
Report Number1040777-2017-00036
Device Sequence Number10988716
Product Code CAW
UDI-Device Identifier00606959005723
UDI-Public00606959005723
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K111885
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Patient
Type of Report Initial,Followup
Report Date (Section B) 10/30/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1068987
Device Catalogue Number1068987
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/30/2017
Supplement Date Received by Manufacturer02/28/2018
Initial Report FDA Received Date11/21/2017
Supplement Report FDA Received Date03/08/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age71 YR